# SDR USAA2013102800036

- Difficulty date: October 25, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 13,710 hours, 5,319 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MX REPORTED THE AFT RT ENTRY DOOR, LATCH TO ARM-DISARM SLIDE IS BINDING AND DIFFICULT TO OPERATE.  MX CLEANED GIRT BAR RECEPTACLE FITTINGS AT AFT RT ENTRY DOOR IAW AMM 52-13-00.  OPS CHECK NORMAL.  OK TO CONTINUE SERVICE.
